Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-a2ce2563-f220-465c-8827-a923de7a170a

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

On semi-invariant submanifolds of a nearly trans-Sasakian manifold admitting a semi-symmetric semi-metric connection

Autorzy Das, L. S.  Ahmad, M.  Danish Siddiqi, M.  Haseeb, A. 
Treść / Zawartość https://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN We define a semi-symmetric semi-metric connection in a nearly trans-Sasakian manifold and we consider semi-invariant submanifolds of a nearly trans-Sasakian manifold endowed with a semi-symmetric semi-metric connection. Moreover, we also obtain integrability conditions of the distributions on semi-invariant submanifolds.
Słowa kluczowe
PL równania Gaussa-Weingartena   geometria różniczkowa  
EN semi-invariant submanifolds   nearly trans-Sasakian manifolds   semi-symmetric semi-metric connection   Gauss and Weingarten equations   differential geometry  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2013
Tom Vol. 46, nr 2
Strony 345--359
Opis fizyczny Bibliogr. 20 poz.
Twórcy
autor Das, L. S.
  • Department of Mathematics, Kent State University, Tuscarawas Campus, New Philadelphia, Ohio 44663, ldas@kent.edu
autor Ahmad, M.
  • Department of Mathematic, Faculty of Applied Sciences, Integral University, Kursi-Road, Lucknow-226026, India, mobinahmad@rediffmail.com
autor Danish Siddiqi, M.
  • Department of Mathematics, Faculty of Sciences, Jazan University, Jazan, Kingdom of Saudi Arabia, anallali@yahoo.com
autor Haseeb, A.
Bibliografia
[1] M. Ahmad, Semi-invariant submanifolds of nearly Kenmotsu manifold with the canonical semi-symmetric semi-metric connection, Mat. Vesnik 62 (2009), 189–198.
[2] M. Ahmad, M. D. Siddiqi, Nearly Sasakian manifolds with semi-symmetric semi-metric connection, Int. J. Math. Anal. 4(35) (2010), 1725–1732.
[3] M. Ahmad, J. P. Ojha, CR-submanifolds of LP-Sasakian manifold with the canonical semi-symmetric semi-metric connection, Int. J. Contemp. Math. Sci. 5(33) (2010), 1637–1643.
[4] M. Ahmad, S. Rahman, M. D. Siddiqi, Semi-invariant submanifolds of a nearly Sasakian manifold endowed with a semi-symmetric metric connection, Bull. Allahabad Math. Soc. 25(1) (2010), 23–33.
[5] A. Bejancu, On semi-invariant submanifold of an almost contact metric manifold, An. Stiint. Univ. "AI. I. Cuza" Iasi Sect. I a Mat. 27 (supplement) (1981), 17–21.
[6] A. Bejancu, Geometry of CR-Submanifolds, D. Reidel publishing company, Holland, 1986.
[7] D. E. Blair, Contact manifolds in Riemannian geometry, Lecture Notes in Math. 509, Springer, 1976.
[8] B. Barua, Submanifolds of Riemannian manifold admitting a semi-symmetric semi-metric connection, An. Stiint. Univ. "AI. I. Cuza" Iasi Sect. I a Mat. 9 (1998), 137–146.
[9] A. Friedmann, J. A. Schouten, Uber die geometrie der halbsymmetrischen ubertragung, Math. Z. 21 (1924), 211–223.
[10] C. Gherghe, Harmonicity on nearly trans-Sasaki manifolds, Demostratio Math. 33 (2000), 151–157.
[11] A. Gray, L. M. Harvella, The sixteen classes of Hermitian manifolds and their linear invariants, Ann. Mat. Pura Appl. 123(4) (1980), 35–58.
[12] D. Janssens, L. Vanhecke, Almost contact structures and curvature tensors, Kodai Math. J. 4 (1981), 1–27.
[13] S. J. Kim, X. Lin, M. M. Tripathi, On semi-invariant submanifolds of nearly trans-Sasakian manifolds, Int. J. Pure Appl. Math. 1 (2004), 15–34.
[14] K. Kenmotsu, A class of almost contact Riemannian manifold, Tohoku Math. J. 24 (1972), 93–103.
[15] M. Kobayashi, Semi-invariant submanifolds of a certain class of almost contact manifolds, Tensor 43 (1986), 28–36.
[16] J. C. Marrero, The local structure of trans-Sasakian manifolds, Ann. Mat. Pure Appl. 162(4) (1992), 77–86.
[17] K. Matsumoto, M. H. Shahid, I. Mihai, Semi-invariant submanifold of certain almost contact manifolds, Bull. Yamagata Univ. Natur. Sci. 13 (1994), 183–192.
[18] C. Ozgur, M. Ahmad, A. Haseeb, CR-submanifolds of LP-Sasakian manifold with semi-symmetric metric connection, Hacet. J. Math. Stat. 39(4) (2010), 489–496.
[19] J. A. Oubina, New class of almost contact metric structures, Publ. Math. Debrecen 32 (1985), 187–193.
[20] M. H. Shahid, CR-submanifolds of trans-Sasakian manifold, Indian J. Pure Appl. Math. 22 (1991), 1007–1012.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-a2ce2563-f220-465c-8827-a923de7a170a
Identyfikatory